# SDR NSVA201039

- Difficulty date: February 12, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N203CJ
- Make and model: Saab 340B
- Aircraft serial: 340B203
- Aircraft time: 38,895 hours, 43,316 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A2458
- Condition: Malfunctioned
- Location: Avionics Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING CREW NOTICED AVIONICS SMOKE LIGHT.  CREW RETURNED TO GATE AND MECHANICS WERE ABLE TO CORRECT THE ISSUE.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR IAW SAMM 26-13-05.  OPS CHECK GOOD. P/N OFF/ON 72-111211-000, S/N OFF A2458 S/N ON A4225.
